# SDR UALA2013072505232

- Difficulty date: July 24, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 81,532 hours, 23,400 cycles
- Engine: Pwa PW2040
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE LEAKING HYD FLUID.   REPAIRED THRUST REVERSER PRESSURE LINE IAW GPM1-0-13-028.
